MathSciNet Relay Station
MathSciNet bibliographic data
MR632161 92A09 (35K55)
Childress, S.; Percus, J. K. Nonlinear aspects of chemotaxis. Math. Biosci. 56 (1981), no. 3-4, 217–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement